Advertisement

European Journal of Dermatology

, Volume 27, Issue 6, pp 651–652 | Cite as

Mogamulizumab-induced toxicoderma-like eruptions and autoimmune hepatitis successfully treated with azathioprine in adult T-cell leukaemia/lymphoma

  • Aya NishizawaEmail author
  • Takahiro Ishikawa
  • Miki Hirose
  • Hitomi Satoh
  • Shin Nishii
  • Kengo Tomita
  • Ryota Hokari
  • Takahiro Satoh
Correspondence
  • 11 Downloads

References

  1. 1.
    Takahashi H, Zeniya M. Acute presentation of autoimmune hepatitis: does it exist? A published work review. Hepatol Res 2011; 41: 498–504.CrossRefGoogle Scholar
  2. 2.
    Ishii T, Ishida T, Utsunomiya A, et al. Defucosylated humanized anti-CCR4 monoclonal antibody KW-0761 as a novel immunotherapeutic agent for adult T-cell leukemia/lymphoma. Clin Cancer Res 2010; 16: 1520–31.CrossRefGoogle Scholar
  3. 3.
    Ni X, Jorgensen JL, Goswami M, et al. Reduction of regulatory T cells by Mogamulizumab, a defucosylated anti-CC chemokine receptor 4 antibody, in patients with aggressive/refractory mycosis fungoides and Sezary syndrome. Clin Cancer Res 2015; 21: 274–85.CrossRefGoogle Scholar
  4. 4.
    Ishida T, Ito A, Sato F, et al. Stevens-Johnson syndrome associated with mogamulizumab treatment of adult T-cell leukemia/lymphoma. Cancer Sci 2013; 104: 647–50.CrossRefGoogle Scholar
  5. 5.
    Ishitsuka K, Murahashi M, Katsuya H, et al. Colitis mimicking graftversus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab. Int J Hematol 2015; 102: 493–7.CrossRefGoogle Scholar
  6. 6.
    Nakano N, Kusumoto S, Tanaka Y, et al. Reactivation of hepatitis B virus in a patient with adult T-cell leukemia-lymphoma receiving the anti-CC chemokine receptor 4 antibody mogamulizumab. Hepatol Res 2014; 44: 354–7.CrossRefGoogle Scholar

Copyright information

© JLE/Springer 2018

Authors and Affiliations

  • Aya Nishizawa
    • 1
    Email author
  • Takahiro Ishikawa
    • 1
  • Miki Hirose
    • 1
  • Hitomi Satoh
    • 1
  • Shin Nishii
    • 2
  • Kengo Tomita
    • 2
  • Ryota Hokari
    • 2
  • Takahiro Satoh
    • 1
  1. 1.Department of DermatologyNational Defense Medical CollegeTokorozawaJapan
  2. 2.Department of Internal MedicineNational Defense Medical CollegeTokorozawaJapan

Personalised recommendations